Item Description

Show full item record

Title: The Causes of Fluctuations of Populations of Insects 
Author: Chapman, R.N.
Date: 1933
Publisher: Hawaiian Entomological Society
Citation: Chapman, R.N. 1933. The Causes of Fluctuations of Populations of Insects. Proc Hawaiian Entomol Soc 08(02): 279-297.
Pages/Duration: 19 pages
ISSN: 0073-134X
URI: http://hdl.handle.net/10125/15856
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals

Item File(s)

Files Size Format View
PHES08_279-297.pdf 899.6Kb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About